Critical points of invariant functions on closed orientable surfaces

Grzegorz Gromadzki , J. Jezierski , W. Marzantowicz

Abstract

n/a
Author Grzegorz Gromadzki IM
Grzegorz Gromadzki,,
- Institute of Mathematics
, J. Jezierski
J. Jezierski,,
-
, W. Marzantowicz
W. Marzantowicz,,
-
Journal seriesBOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, ISSN 1405-213X
Issue year2015
Vol21
No1
Pages71-88
Publication size in sheets1.1
Keywords in EnglishRiemann surfaces, finite group action, equivariant Lusternik-Schnirelmann category, Riemann-Hurwitz ramification formula, invariant function, critical orbits
DOIDOI:10.1007/s40590-014-0014-x
URL http://link.springer.com/content/pdf/10.1007%2Fs40590-014-0014-x.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)0
ScoreMinisterial score = 0.0, 15-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 0.0, 15-01-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Publication indicators WoS Impact Factor: 2008 = 0.113 (2) - 2008=0.232 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back